# SDR SIMA20140305019

- Difficulty date: March 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EMERGENCY PROXIMITY LIGHT STRIP WIRES EXPOSED.  R & R NR 6 EMERGENCY PROXIMITY LIGHT STRIP AS REQUIRED SEE BOW151123 FOR INSTALLATION OF EMERGENCY PROXIMITY LIGHT STRIPS.
